# SDR AALA202306274651

- Difficulty date: June 27, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 69,872 hours, 28,564 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D9251650700095
- Condition: Worn
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 80VU RACK LOWER LEFT LATERAL ATTACH FITTINGS HOLES WORN AT FR 24 AND S32L. REPLACED FORK END (AALA202306277960) AND FITING (AALA202306274651) PER EA 343852.
